Rectangular rigid stamp on a nonlocal elastic half-plane


Artan R., Yelkenci T.

INTERNATIONAL JOURNAL OF SOLIDS AND STRUCTURES, vol.33, no.24, pp.3577-3586, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 24
  • Publication Date: 1996
  • Doi Number: 10.1016/0020-7683(95)00202-2
  • Title of Journal : INTERNATIONAL JOURNAL OF SOLIDS AND STRUCTURES
  • Page Numbers: pp.3577-3586

Abstract

First, the solution of the problem of a rectangular rigid stamp uniformly moving on an elastic half plane is given. Secondly, the solution is obtained for a motionless rectangular stamp on a nonlocal elastic half space. The finite distribution of the stress under the stamp has been compared with the unbounded stresses of local case. Copyright (C) 1996 Elsevier Science Ltd.